Alert archive / Massachusetts / Coastal Flood Statements in 2022

Coastal Flood Statement 4, NWS Boston/Norton, MA

June 14, 20226 counties in Massachusetts

NWS Boston/Norton, MA issued this coastal flood statement at Jun 14, 2022, 3:17 PM EDT for 6 counties in Massachusetts. It took effect at Jun 14, 2022, 11:00 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2022, 3:17 PM EDT (19:17 UTC)
In effect from
Jun 14, 2022, 11:00 PM EDT
Expired
Jun 15, 2022, 3:00 AM EDT
In force
4 hr
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Essex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA

The radar

The Boston radar (KBOX), 37 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1306 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

731 
WHUS41 KBOX 141917
CFWBOX

Coastal Hazard Message
National Weather Service Boston/Norton MA
317 PM EDT Tue Jun 14 2022

MAZ007-015-016-019-022-024-150700-
/O.NEW.KBOX.CF.S.0004.220615T0300Z-220615T0700Z/
Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-
Eastern Plymouth MA-Barnstable MA-Nantucket MA-
317 PM EDT Tue Jun 14 2022

...COASTAL FLOOD STATEMENT IN EFFECT FROM 11 PM THIS EVENING TO
3 AM EDT WEDNESDAY...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways (2.6 to 12.9 feet Mean Lower Low Water).

* WHERE...Eastern Essex MA, Suffolk MA, Eastern Norfolk MA, 
  Eastern Plymouth MA, Barnstable MA and Nantucket MA Counties.

* WHEN...From 11 PM this evening to 3 AM EDT Wednesday.

* IMPACTS...Minor coastal flooding is expected along the North 
  Shore from Gloucester to Newburyport. High astronomical high 
  tides and weak onshore flow will likely cause some washover onto
  coastal roads around the time of high tide.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

&&

Time of high total tides are approximate to the nearest hour.

Gloucester Harbor
MLLW Categories - Minor 11.5 ft, Moderate 13.0 ft, Major 15.0 ft
MHHW Categories - Minor 2.0 ft, Moderate 3.5 ft, Major 5.5 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 15/12 AM  11.4/11.9   1.9/ 2.3   0.1/ 0.6     2      Minor    
 15/01 PM   9.9/10.4   0.4/ 0.9   0.2/ 0.8    2-3      None    
 16/01 AM  11.5/12.0   2.0/ 2.5   0.1/ 0.6     2      Minor    
 16/02 PM   9.5/10.0   0.0/ 0.5  -0.2/ 0.3    2-3      None    
 17/02 AM  11.2/11.7   1.7/ 2.2  -0.2/ 0.3     4      Minor

Merrimack River near Newburyport MA
MLLW Categories - Minor 11.0 ft, Moderate 12.0 ft, Major 13.5 ft
MHHW Categories - Minor 1.5 ft, Moderate 2.5 ft, Major 4.0 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 15/12 AM  10.3/10.8   0.8/ 1.3   0.2/ 0.7     1       None    
 15/01 PM   8.7/ 9.2  -0.9/-0.4   0.2/ 0.8    1-2      None    
 16/01 AM  10.3/10.8   0.8/ 1.3   0.1/ 0.6     2       None    
 16/02 PM   8.3/ 8.8  -1.3/-0.8  -0.2/ 0.3    2-3      None    
 17/02 AM  10.0/10.5   0.5/ 1.0  -0.2/ 0.3     4       None

Boston Harbor
MLLW Categories - Minor 12.5 ft, Moderate 14.5 ft, Major 16.0 ft
MHHW Categories - Minor 2.4 ft, Moderate 4.4 ft, Major 5.9 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 15/12 AM  12.1/12.6   2.0/ 2.5   0.2/ 0.7     1      Minor    
 15/01 PM  10.5/11.0   0.4/ 0.9   0.4/ 0.9     1       None    
 16/01 AM  12.1/12.6   2.0/ 2.5   0.2/ 0.7     1      Minor    
 16/02 PM  10.1/10.6   0.0/ 0.5   0.0/ 0.5    1-2      None    
 17/02 AM  11.8/12.3   1.7/ 2.2   0.0/ 0.5     2       None

Revere
MLLW Categories - Minor 12.5 ft, Moderate 14.5 ft, Major 16.0 ft
MHHW Categories - Minor 2.6 ft, Moderate 4.6 ft, Major 6.1 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 15/12 AM  12.0/12.5   2.1/ 2.6   0.2/ 0.7     1       None    
 15/01 PM  10.4/10.9   0.5/ 1.0   0.4/ 0.9     1       None    
 16/01 AM  12.0/12.5   2.1/ 2.6   0.2/ 0.7     1       None    
 16/02 PM   9.9/10.4   0.0/ 0.5   0.0/ 0.5    1-2      None    
 17/02 AM  11.6/12.1   1.7/ 2.2  -0.2/ 0.3     2       None

Scituate MA
MLLW Categories - Minor 11.5 ft, Moderate 13.5 ft, Major 15.5 ft
MHHW Categories - Minor 1.8 ft, Moderate 3.8 ft, Major 5.8 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 15/12 AM  11.5/12.0   1.8/ 2.2   0.2/ 0.8     1      Minor    
 15/01 PM   9.9/10.4   0.2/ 0.7   0.5/ 1.0     2       None    
 16/01 AM  11.7/12.2   2.0/ 2.5   0.2/ 0.8     2      Minor    
 16/02 PM   9.5/10.0  -0.2/ 0.2   0.0/ 0.5    2-3      None    
 17/02 AM  11.3/11.8   1.6/ 2.0   0.0/ 0.5     3      Minor

Buzzards Bay at Woods Hole
MLLW Categories - Minor 5.5 ft, Moderate 7.0 ft, Major 8.5 ft
MHHW Categories - Minor 3.5 ft, Moderate 5.0 ft, Major 6.5 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 14/09 PM   3.2/ 3.7   1.2/ 1.7   0.0/ 0.5    1-2      None    
 15/09 AM   2.5/ 3.0   0.5/ 1.0   0.0/ 0.5    1-2      None    
 15/10 PM   3.4/ 3.9   1.4/ 1.9   0.2/ 0.7     1       None    
 16/10 AM   2.3/ 2.8   0.4/ 0.9  -0.2/ 0.3     1       None    
 16/11 PM   3.0/ 3.5   1.0/ 1.5  -0.2/ 0.3    3-4      None    
 17/11 AM   2.5/ 3.0   0.5/ 1.0  -0.2/ 0.3     4       None

Chatham MA - East Coast
MLLW Categories - Minor 9.0 ft, Moderate 11.5 ft, Major 13.0 ft
MHHW Categories - Minor 1.3 ft, Moderate 3.8 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 15/01 AM   6.6/ 7.1  -1.1/-0.7   0.6/ 1.1     2       None    
 15/02 PM   5.1/ 5.6  -2.7/-2.2   0.6/ 1.1     2       None    
 16/02 AM   6.4/ 6.9  -1.4/-0.9   0.4/ 0.9     2       None    
 16/02 PM   4.6/ 5.1  -3.2/-2.7   0.1/ 0.6    2-3      None    
 17/03 AM   6.0/ 6.5  -1.8/-1.3   0.1/ 0.6     4       None

Chatham - South side
MLLW Categories - Minor 9.0 ft, Moderate 10.5 ft, Major 11.5 ft
MHHW Categories - Minor 4.5 ft, Moderate 6.0 ft, Major 7.0 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 15/01 AM   5.7/ 6.2   1.2/ 1.7   0.6/ 1.1     2       None    
 15/02 PM   4.2/ 4.7  -0.2/ 0.2   0.6/ 1.1     2       None    
 16/02 AM   5.7/ 6.2   1.2/ 1.7   0.5/ 1.0     2       None    
 16/03 PM   4.0/ 4.5  -0.6/-0.1   0.2/ 0.8    2-3      None    
 17/03 AM   5.5/ 6.0   1.0/ 1.5   0.4/ 0.9     4       None

Provincetown Harbor
MLLW Categories - Minor 13.0 ft, Moderate 14.0 ft, Major 15.0 ft
MHHW Categories - Minor 2.9 ft, Moderate 3.9 ft, Major 4.9 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 15/12 AM  12.3/12.8   2.2/ 2.7   0.4/ 0.9     2       None    
 15/01 PM  10.6/11.1   0.5/ 1.0   0.6/ 1.1     2       None    
 16/01 AM  12.4/12.9   2.2/ 2.7   0.5/ 1.0     2       None    
 16/02 PM  10.1/10.6   0.0/ 0.5   0.1/ 0.6    2-3      None    
 17/02 AM  11.9/12.4   1.8/ 2.2   0.2/ 0.7     4       None

Dennis - Sesuit Harbor
MLLW Categories - Minor 13.0 ft, Moderate 14.5 ft, Major 16.0 ft
MHHW Categories - Minor 2.5 ft, Moderate 4.0 ft, Major 5.5 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 15/12 AM  12.7/13.2   2.2/ 2.7   0.4/ 0.9    1-2     Minor    
 15/01 PM  11.1/11.6   0.6/ 1.1   0.6/ 1.1     2       None    
 16/01 AM  12.8/13.3   2.2/ 2.7   0.4/ 0.9     1      Minor    
 16/02 PM  10.6/11.1   0.1/ 0.6   0.0/ 0.5     2       None    
 17/02 AM  12.3/12.8   1.8/ 2.2   0.0/ 0.5    3-4      None

Sandwich Harbor
MLLW Categories - Minor 12.0 ft, Moderate 14.0 ft, Major 15.0 ft
MHHW Categories - Minor 1.7 ft, Moderate 3.7 ft, Major 4.7 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 15/12 AM  11.1/11.6   0.8/ 1.3   0.5/ 1.0     1       None    
 15/01 PM   9.6/10.1  -0.8/-0.2   0.7/ 1.1    1-2      None    
 16/01 AM  11.1/11.6   0.8/ 1.3   0.4/ 0.9     1       None    
 16/02 PM   8.9/ 9.4  -1.5/-1.0   0.0/ 0.5    2-3      None    
 17/02 AM  10.5/11.0   0.2/ 0.7   0.0/ 0.5    3-4      None

Wings Neck
MLLW Categories - Minor 6.5 ft, Moderate 9.0 ft, Major 11.5 ft
MHHW Categories - Minor 2.1 ft, Moderate 4.6 ft, Major 7.1 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 14/09 PM   6.0/ 6.5   1.6/ 2.0   0.6/ 1.1     1       None    
 15/09 AM   4.7/ 5.2   0.4/ 0.9   0.4/ 0.9     1       None    
 15/10 PM   5.9/ 6.4   1.5/ 2.0   0.6/ 1.1     1       None    
 16/10 AM   4.7/ 5.2   0.2/ 0.8   0.2/ 0.8     1       None    
 16/11 PM   5.7/ 6.2   1.3/ 1.8   0.6/ 1.1    3-4      None    
 17/11 AM   4.9/ 5.4   0.5/ 1.0   0.5/ 1.0     4       None

Nantucket Harbor
MLLW Categories - Minor 5.0 ft, Moderate 6.5 ft, Major 8.0 ft
MHHW Categories - Minor 1.4 ft, Moderate 2.9 ft, Major 4.4 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 15/01 AM   4.5/ 5.0   0.9/ 1.4   0.4/ 0.9     2       None    
 15/02 PM   3.5/ 4.0  -0.2/ 0.3   0.6/ 1.1     2       None    
 16/01 AM   4.5/ 5.0   0.9/ 1.4   0.5/ 1.0     2       None    
 16/03 PM   3.1/ 3.6  -0.6/-0.1   0.2/ 0.7    2-3      None    
 17/03 AM   4.2/ 4.7   0.6/ 1.1   0.2/ 0.7    4-5      None

&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Jun 14, 1:44 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 14, 1:44 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
144 PM EDT Tue Jun 14 2022

.SYNOPSIS...

High pressure remains in control through Wednesday. Continued warm
but much less humid today then cooler Wednesday, especially near the
coast as NE winds develop. The threat for showers and thunderstorms
increases Thursday night into Friday ahead of another approaching
cold front. Drier, less humid and cooler weather for this upcoming
weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

130 PM Update...

Forecast remains on track. No changes in the latest update.

1030 AM Update...

Have increased temps this afternoon as we were running just a
bit cooler than the latest observations. Thinking that
conditions will be fairly close to yesterday given we've still
got NW/NNW flow which will result in downsloping with 850 hPa
temps of 10-13 degrees Celsius. Nudged interior locations to the
NBM75th percentile to account for downsloping. The sea breeze
should keep immediate coastline locations a bit cooler as it
moves inland. Thinking that highs will be in the 80s across the
interior and the mid/upper 70s along the immediate coastline.
Rest of the forecast looks good and have just brought in line
with the latest obs.

7 AM UPDATE...

Forecast is on track so only made minor changes to bring it up
to date with current obs.

PREVIOUS DISCUSSION...

Mid level low moves SE from northern ME as ridge builds across
the Ohio valley and Gt Lakes. Result will be NW flow aloft which
will keep heat, humidity and convection to the west with dry
air in the column. Some thicker high clouds from MCS to the west
will spill into western New Eng this morning before shifting to
the south. Otherwise, expect a mostly sunny day.

Weak high pres in control will lead to a sea breeze boundary
developing this afternoon with developing onshore flow along the
immediate coast while NW flow prevails further inland. 925 mb temps
18-20C so another warm day with highs low/mid 80s, but upper 70s
along the immediate coast. Dewpoints will be in the 50s so
comfortable humidity levels.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...

Tonight...

High pres builds to the north with low level NE flow developing
across SNE. Mainly clear skies, light winds and dry airmass will
result in good radiational cooling with lows dropping into the 50s,
except lower 60s urban centers.

Wednesday...

Upper ridge nudges eastward but NW flow aloft remains well
established with PWATs less than an inch. Meanwhile, high pres
builds across SNE so another dry day. NE flow will bring increasing
low level moisture so expect more cloud cover in the form of strato-
cu, but overall partly to mostly sunny skies. The NE flow will bring
cooler temps with highs mostly in the 70s with potential for upper
60s along the immediate eastern MA coast. The warmest temps will be
in the CT valley where lower 80s are expected.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...

Highlights...

* A few showers and thunderstorms, some of which may be strong on
  Friday.
* Seasonable temperatures this weekend with a few showers around.

Big picture...

High amplitude H5 ridge gradually builds into New England. The ridge
gradually deamplifies ahead of an unseasonably strong H5 trough
approaching the upper Midwest which then crosses New England
sometime between Friday and Saturday.

Details...

Wednesday night into Thursday...

The long term period will start off with rather seasonable and
tranquil weather. Wednesday night should be a rather good
radiational cooling night with high pressure overhead, light winds
and dew points in the low 50s. Certainly a comfortable night to open
the windows with overnight lows in the 50s, except low 60s for the
urban heat islands.

But as high pressure moves offshore, the low level flow turns
southerly and clouds and dew points will be on the rise. Couldn't
rule out a few warm advection showers along with patchy fog
developing near the south coast. With SSTs now in the mid 60s, fog
should not be nearly as dense or widespread as earlier in the spring
when SSTs are much likely to be colder than the dew points. Then by
Thursday afternoon, low level jet increases to 25-30 kt at 925mb so
it will be quite breezy latter half of the day along with the winds
shifting more to the southwest. Quite a bit of spread in the 925mb
temps ranging from +10 to +19C but think that between cloud cover
and with the true warm sector still likely to our west, should be
another day of seasonable temps with highs ranging from the mid 70s
to low 80s.

Thursday night into Friday...

Main period of interest will be on Friday where there could be a
window for strong thunderstorms, the severity of which will hinge on
how quickly a cold front associated with a potent H5 trough crosses
our region. Given the model differences, have stuck to a blend of
models with regards to dew points and precipitation chances.

Forecast wise, Thursday night looks to be warm and muggy with
overnight lows in the 60s. PWAT values rise to around 1.75 inches,
which is close to the max moving average for mid June according to
the SPC sounding climatology for Chatham, MA. Given the lack of
forcing, this anomalous moisture will probably manifest itself in
the form of mugginess and areas of fog, although couldn't rule out a
few showers or even localized downpours.

Then should see widespread highs in the 80s on Friday before cold
front passage along with showers and thunderstorms. Timing and the
amount of insolation will determine how much instability the storms
can tap into. It would appear that the best chance for damaging
winds will be across interior Northeast into the Mid Atlantic
states. Nonetheless, still looking at a rather potent shortwave
crossing the area with 925mb jet increasing to 40-45 kt range. So
could certainly have a few strong to even marginally severe storms
with locally damaging wind gusts and small hail on Friday afternoon
with decent shear, mid-level lapse rates and modest instability.

This weekend into Monday...

And then it looks like after the cold front passage, the weekend
should feature mainly dry and seasonable weather. PWATs plummet to
0.25 to 0.5 inches range, which is near the minimum moving average
for mid June. So quite the contrast from just 24 hours earlier! But
with an upper level low in the vicinity, expect a fair amount of
clouds with a few instability showers or even a stray thunderstorm.
The tranquil weather should continue into the start of the new work
week.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...

Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Through 00Z...High confidence.

VFR with light NW/NNW winds away from the coastline. Not out of
the question there are a few 15 kt gusts as the mixed layer
grows to roughly 750 hPa. Coastal areas will see localized sea
breezes until roughly 23-01Z. Some fair weather CU with bases
around 4-7 kft.

Tonight...Moderate confidence.

VFR to start with light N/NE winds. Not out of the question that
BOS/BED/ACK/FMH/HYA see MVFR or borderline IFR ceilings spread
in toward daybreak.

Wednesday...Moderate confidence.

Patchy MVFR or borderline IFR ceilings possible across
eastern/central MA during the morning. As the boundary layer
mixes and grows should see this deck scatter and lift to roughly
5 kft. Thinking VFR develops for most around 15-18Z. Winds out
of the NE/E at 5-10 kts.

Wednesday night...High confidence.

VFR with mid/high clouds spreading in as the night progresses.
Light winds shifting to the SE during the evening and S/SW late.

KBOS Terminal...High confidence in near term with sea breeze
moving in. Moderate confidence for Wednesday AM push as MVFR or
borderline IFR ceilings could spread in.

KBDL Terminal...High confidence.

Outlook /Thursday through Saturday/...

Thursday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA.

Thursday Night through Friday: Mainly VFR, with areas MVFR
possible. Breezy. Chance SHRA, isolated TSRA.

Friday Night through Saturday: VFR. Breezy.

&&

.MARINE...

Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Today...N/NW winds 10-15 kt diminishing and becoming onshore near
the coast as sea breezes develop. Seas 1-3 ft.

Tonight and Wednesday...Winds becoming NE 10-15 kt after midnight
and continuing through Wed. Seas 1-3 ft.

Outlook /Wednesday Night through Saturday/...

Wednesday through Wednesday Night: Winds less than 25 kt.

Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.

Thursday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 25 kt. Seas up to 5 ft. Rain showers likely,
isolated thunderstorms.

Friday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Areas of rough seas. Chance of rain showers, isolated
thunderstorms.

Friday Night: Winds less than 25 kt. Seas up to 5 ft. Slight
chance of rain showers, isolated thunderstorms.

Saturday: Winds less than 25 kt. Seas up to 5 ft. Slight chance
of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...KJC/BL/Chai
NEAR TERM...KJC/BL/Chai
SHORT TERM...KJC
LONG TERM...Chai
AVIATION...BL
MARINE...KJC/Chai
Hazardous weather outlook, Jun 14, 3:08 PM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
308 PM EDT Tue Jun 14 2022

CTZ002>004-MAZ002>024-026-RIZ001>008-151915-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
308 PM EDT Tue Jun 14 2022

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-151915-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
308 PM EDT Tue Jun 14 2022

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

Nearby

Coastal Flood Statements in Massachusetts, 2022Every coastal flood statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.